question-icon

What causes severe headache post intake of Manforce over alcohol?

default
Posted on Fri, 6 May 2016
Question: Good Morning, i had taken man force 50 mg tablet over alcohol,now i am suffering from headache badly ,please help me with any solution or tablet which i take and get relief.

please suggest me.
doctor
Answered by Dr. Sandip Kabra (2 hours later)
Brief Answer:
Take over the counter pain killer.

Detailed Answer:
Hello,
Welcome to HCM.

Your severe headache is due to this manforce (sidenafil) tablet and headache is the most common side effect of this tablet.So there is no need to worry much as the effect of the drug will be over your headache will also improve.

Till the time,you can take over the counter pain killer (preferably paracetamol 500 or dicofenac 100mg) for symptomatic relief but take this tablet with meal.You feel better after that.

Also take plenty of water and fruit juices.

The effect of this manforce tablet may last for about 4 to 6 hours and then the drug will be eliminated from blood.

Hope this helps and let me know if I can help you more.

Regards,

Dr.Sandip Kabra

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Sandip Kabra (42 minutes later)
but already three or four days gone still I had pain what the reasons I changed two doctor ,one doctor give me teccalm , zintak. I forgot one thing tell you, I am also suffering from Diabetes.
doctor
Answered by Dr. Sandip Kabra (3 hours later)
Brief Answer:
Take alternative pain killer combinations.

Detailed Answer:
Hello,
Thanks for sharing more information.

From all these facts that you shared here, it is more likely to be having tension type of headache and usually relieved by taking over the counter appropriate pain killers and at the same time eliminating the triggering factor or precipitating factors (if there is any like gastric problem, eye strain or long working hours or dehdration etc)

However,I will not think about that there is any link with your diabetes.And I may expect your blood sugar would be under well control.

Also,tension headache may last for few hours to some days occasionally, depending on triggering or precipitating factor.

Therefore, in my advice, you should take alternative pain killer combinations like Tab.Ultracet (acetaminophen and tramadol combination) with muscle relaxant like metaxalone (Brand name:skelaxin).

Tablet Dan-MR is also a very good choice for bad headache,you can try it.

Anti-anxiety medication (ex.Recita forte) would also be helpful to reduce stress level and if you have not adequate sleep but you will need prescription from some local doctor or GP for this drug.

Take antacid which suits you like Pantoprazole 40 mg or zantac 150mg twice daily if you have stomach upset.

Take plenty of fluids (simple water or lemon water) with lots of fruit juices (apple juice and sapota milkshake would be best) for next 3 to 5 days. It would also be important to maintain proper hydration and electrolyte balance which in turn will help to reduce headache.

Avoid oily/spicy/fatty food or even routine diet and take bland diet only for initial few days.

We may expect to see improvement within 2 to 3 days and in case if still no improvement, then it would be better to see physician for further evaluation.

Hope this help and let me know if you have more questions.

Regards,

Dr.Sandip Kabra
Above answer was peer-reviewed by : Dr. Deepak
doctor
default
Follow up: Dr. Sandip Kabra (28 hours later)
I have purchase recita fort and XXXXXXX MR tablet so please suggest dosage in Day.

One set of tablet above tablets taken and get some relief.
doctor
Answered by Dr. Sandip Kabra (4 minutes later)
Brief Answer:
As follows.

Detailed Answer:
Hello XXX
Thanks for reply.

It is good that you got some relief after taking this tablet.

Take recital forte 1 tablet in night time around 10 pm.

Take Dan-MR 1 tablet two times daily and maximum three times if needed but NOT more than that.

Hope this helps and let me know if I you need anymore help.

Regards,

Dr.Sandip kabra
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Sandip Kabra

General & Family Physician

Practicing since :2009

Answered : 3078 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe headache post intake of Manforce over alcohol?

Brief Answer: Take over the counter pain killer. Detailed Answer: Hello, Welcome to HCM. Your severe headache is due to this manforce (sidenafil) tablet and headache is the most common side effect of this tablet.So there is no need to worry much as the effect of the drug will be over your headache will also improve. Till the time,you can take over the counter pain killer (preferably paracetamol 500 or dicofenac 100mg) for symptomatic relief but take this tablet with meal.You feel better after that. Also take plenty of water and fruit juices. The effect of this manforce tablet may last for about 4 to 6 hours and then the drug will be eliminated from blood. Hope this helps and let me know if I can help you more. Regards, Dr.Sandip Kabra